# SDR 04235628

- Difficulty date: August 22, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N628BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7240
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Weak
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR HEAVY TO OPEN.  REMOVED AND REPLACED PAX DOOR COUNTERBALANCES.  DOOR ASSIST MOTOR WEAK.
